# SDR VNAA0607005

- Difficulty date: July 6, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 6,113 hours, 6,101 cycles
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Grn Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED -O/B GROUND SPOILER FAULT- IN EN ROUTE.  MAINTENANCE RESET AND OPERATIONALLY CHECKED SYSTEM.  NO FAULTS FOUND.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED FOR SERVICE.
